Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Allergy, Sinus & Asthma   Allergy Medicine

Zyrtec 24 Hr Children’s Allergy Syrup with Cetirizine, Dye- & Sugar-Free, Grape Flavor, 4 fl. oz


On Sale Now! Save 10% on the Zyrtec 24 Hr Children’s Allergy Syrup with Cetirizine, Dye- & Sugar-Free, Grape Flavor, 4 fl. oz by Zyrtec at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last. Children’s Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5


Product Description

Children’s Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children’s allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec provides consistently powerful relief for your kids’ allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children’s Zyrtec Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.

Features & Highlights

  • 4-fluid ounces of Children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies
  • From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free
  • Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies

Additional Information

Manufacturer:Johnson & Johnson SLC
Brand:Zyrtec
Publisher:Johnson & Johnson SLC
Studio:Johnson & Johnson SLC
UPC:300450209047
EAN:0300450209047
Item Weight:0.25 pounds
Package Weight:0.25 pounds
Package Size:2.01 x 2.01 x 2.01 inches

Zyrtec 24 Hr Children’s Allergy Syrup with Cetirizine, Dye- & Sugar-Free, Grape Flavor, 4 fl. oz by Zyrtec

Buy Now:
Zyrtec 24 Hr Children’s Allergy Syrup with Cetirizine, Dye- & Sugar-Free, Grape Flavor, 4 fl. oz

Brand: Zyrtec
4.5 out of 5 stars with 57 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$12.15
$10.94
You Save: 10%


Quantity:  

 


View More In Allergy Medicine.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Zyrtec, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


By Claritin
mpn: B071HJQQHM, ean: 0041100810144,
Total 105 tablets Non drowsy allergy reliefClaritin 10 mg tabs. 105 Ct. ...

By RUGBY LABORATORIES
ean: 0305361041052,

By Alcon
mpn: cop-cap-you-ahop886,
Recommeneded by doctors and clinically proven to relieve Itching & Redness. Combines an antihistamine and a redness reliever for the temporary relief of itchy, red eyes.0.5-ounce bottles of allergy relief eye drops (total of 1 ounce). Combines an ant...

By Allegra
mpn: 1314,
Allegra Allergy Childrens 12 Hour Orange Crm 30mg Tablet 24ct Ages 6 years and older. Dissolves without water...

By Benadryl
mpn: PPAX1154885, ean: 0312547171038,
Use: Temporarily relieves pain and itching associated with: minor burns, scrapes, rashes due to poison ivy, poison oak, and poison sumac, sunburn, insect bites, minor cuts, minor skin irritations.External analgesic. Immediate cooling, soothing itch r...

By Claritin
mpn: 809896, ean: 0041100809896,
Claritin RediTabs offer non-drowsy allergy relief in a tablet that melts in your mouth. No water needed. Get powerful, non-drowsy relief from your worst allergy symptoms. The #1 doctor recommended non-drowsy oral allergy brand, Claritin is the only b...

By Kirkland Signature
mpn: 8092-1200, ean: 0632687737896,
Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic 1200 countRelief from sneezing and running nose. Itching, Watery Eyes;Hay Fever symptoms;. Itching of Nose or th...

By MED BUDDY
mpn: MB001, ean: 0045927391879,
MedBuddy Medicine CaseDesigned to help organize medications, this lightweight medicine bag can hold 2 Epi-Pens, asthma inhalers, nasal sprays, peak flow meters and other medications depending on your needs. A TWO year warranty is available on all of ...

By Claritin
mpn: 279838, ean: 0041100811141,
Claritin Children's Bubble Gum Chewable Tablets 5mg 30ct is bubble game flavored, chewable, non-drowsy allergy relief formula. Take daily when allergy symptoms occur.Non drowsy allergy relief. Bubble Gum flavored chewable tablet. Take daily when alle...

By Claritin
mpn: 80521, ean: 0041100805218,
Claritin Non-Drowsy RediTabs Indoor & Outdoor Allergies 12 Hour Relief Tablets - 30 CT, 5mg.Relief of your worst symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nosePowerful, 12-hour, non-drowsy indoor and outdoor allergy ...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.